Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2016, 5:45 PM EDT for Hall County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 9, 2016, 6:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Hall County, GA
The radar
The Atlanta radar (KFFC), 142 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139
WWUS82 KFFC 092145
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SAT JUL 9 2016
GAZ023-092215-
HALL GA-
545 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL
615 PM EDT...
AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 9 MILES
NORTHEAST OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA...CLERMONT AND MURRAYVILLE.
LAT...LON 3450 8378 3451 8370 3448 8365 3443 8362
3442 8362 3441 8365 3439 8366 3436 8367
3434 8365 3428 8376 3442 8393 3450 8384
3450 8379 3452 8379
TIME...MOT...LOC 2145Z 309DEG 14KT 3442 8376
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:50 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 9, 3:50 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 350 PM EDT SAT JUL 9 2016 .SHORT TERM /Tonight through Sunday Night/... Showers and thunderstorms across the area this afternoon. Expecting these storms to continue to develop through 00z Sun then diminish through 04z with the loss of daytime heating. Still expecting some more SWAs and warning to be issues through the evening hours...but the diurnally driven instabilities and PWs have peaked across the area so should see things diminish slowly through tonight. Moisture continues to increase across the area as another wave moves in from the west Sunday so increased pops a bit...but still in the chance category. With the increased chances of precipitation expected Sunday temps will not be as warm as they were expected to day. Heat indices stay below heat advisory thresholds so will not be issuing another statement for tomorrow. All in all we should see another day of afternoon and evening showers and thunderstorms with some isolated strong to severe storms occurring. 01 .LONG TERM /Monday through Saturday/... No major changes made to the extended forecast. The long term period begins with a continued weakness in mid level ridge along with enhanced deep layer moisture contributing to higher rain chances. This is even true into the overnight period as disturbed pattern requires low end chance pops through Mon morning. Weak upper low remains just west of the area through mon afternoon but there is a shift in deep layer moisture axis to the north and this is where highest pop axis should reside. This trend continues into Tue as mid level low shears out as it lifts north taking the deep layer moisture with it. Highest pops remain over the northern tier but less than Monday and activity continues to become less organized in nature and more typical summertime activity. This trend of climo pops continues through Wed but there looks to be more mid level impulse driven activity for the end of the week and into next weekend. For now...kept all pops in the chance category but should trends in models continue...could certainly see the need for some likely pops with subsequent forecasts. NListemaa && .AVIATION... 18Z Update... Showers and Thunderstorms across the area this afternoon. These storms have not affected any of the TAF sites yet but Im sure they will before the evening is over. Ceilings and VSBYs are mainly VFR but expecting to MVFR reading in and around convective activity through 04z. Winds expected top stay mainly out of the W to NW at 10kt or less. Will see some higher gust in and around TSRA development. VFR conditions expected through the period, with mainly SCT- BKN CU late morning through evening. WSW- WNW winds will increase to 8-10kt by mid morning with gusts to 16-20kt. Storm chances high enough this afternoon to include a PROB30 TSRA for generally 21-02z, though TS/RA could start as early as 18z. Have included VCSH for CSG after 18z to accompany the TEMPO, and may need to follow suit with the other sites later. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 93 / 30 40 30 30 Atlanta 75 91 73 90 / 40 40 30 40 Blairsville 66 86 65 86 / 30 30 30 40 Cartersville 71 90 69 90 / 40 40 30 50 Columbus 75 93 74 92 / 40 50 40 40 Gainesville 73 90 72 89 / 30 30 30 40 Macon 74 95 73 95 / 40 50 30 30 Rome 72 91 69 90 / 30 40 30 50 Peachtree City 72 91 70 90 / 40 50 40 40 Vidalia 76 96 75 95 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Morgan...Oglethorpe... Peach...Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jul 9, 11:15 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT SAT JUL 9 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER WELL INTO THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE POSSIBLE. HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS. A HEAT ADVISORY HAS BEEN ISSUED THROUGH 8 PM FOR THIS AREA. PLEASE SEE WEATHER.GOV/ATLANTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 5:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUL 9 2016
GAZ085-086-092145-
JOHNSON GA-EMANUEL GA-
515 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHWESTERN
EMANUEL COUNTIES UNTIL 545 PM EDT...
AT 515 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
ADRIAN...OR 8 MILES SOUTHEAST OF WRIGHTSVILLE...MOVING EAST AT 25
MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KITE...BLUNDALE...DELLWOOD...MEEKS AND SCOTT.
LAT...LON 3255 8267 3261 8267 3263 8272 3266 8274
3281 8251 3277 8246 3276 8243 3277 8242
3274 8237 3264 8234
TIME...MOT...LOC 2115Z 249DEG 20KT 3266 8260Local storm report, Jul 9, 5:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG NORTH HIGHLANDS 32.85N 83.62W
07/09/2016 BIBB GA 911 CALL CENTER
A TRAFFIC LIGHT WAS BLOWN DOWN AT NORTH AVENUE AND GRAY
HIGHWAY.
&&
EVENT NUMBER FFC1600496
RWILLISSpecial weather statement, Jul 9, 5:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUL 9 2016
GAZ108-092200-
WILCOX GA-
530 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX COUNTY UNTIL 600 PM EDT...
AT 530 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCHELLE...OR 9 MILES
WEST OF ABBEVILLE...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...ROCHELLE...PINEVIEW...PITTS...ANTIOCH CHURCH...CEDAR
CREEK... POPE CITY...PLEASANT VIEW...SEVILLE AND BROWNING.
LAT...LON 3191 8361 3212 8361 3213 8355 3212 8344
3213 8341 3213 8336 3210 8336 3210 8332
3209 8332 3208 8330 3205 8331 3202 8329
3201 8330 3200 8328 3199 8329 3195 8326
3195 8324 3190 8320
TIME...MOT...LOC 2130Z 257DEG 21KT 3203 8346Local storm report, Jul 9, 5:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG VINEVILLE 32.85N 83.66W
07/09/2016 BIBB GA 911 CALL CENTER
TREES WERE BLOWN DOWN ON VINEVILLE AVENUE.
&&
EVENT NUMBER FFC1600497
RWILLISSpecial weather statement, Jul 9, 5:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT SAT JUL 9 2016
GAZ108-092145-
WILCOX GA-
533 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILCOX COUNTY UNTIL
545 PM EDT...
AT 533 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
ABBEVILLE...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BROWNING.
LAT...LON 3185 8336 3191 8336 3193 8323 3191 8322
3190 8320 3189 8320 3187 8318 3185 8318
3185 8321 3184 8321
TIME...MOT...LOC 2133Z 268DEG 7KT 3189 8326Special weather statement, Jul 9, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SAT JUL 9 2016
GAZ023-092215-
HALL GA-
545 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL
615 PM EDT...
AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 9 MILES
NORTHEAST OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA...CLERMONT AND MURRAYVILLE.
LAT...LON 3450 8378 3451 8370 3448 8365 3443 8362
3442 8362 3441 8365 3439 8366 3436 8367
3434 8365 3428 8376 3442 8393 3450 8384
3450 8379 3452 8379
TIME...MOT...LOC 2145Z 309DEG 14KT 3442 8376The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 34 min |
| Jul 8, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 30 min |
| Jul 8, 8:58 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 29 min |
| Jul 8, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 9, 12:00 AM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Jul 9, 12:07 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 53 min |
| Jul 9, 12:16 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 44 min |
| Jul 9, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 46 min |
| Jul 9, 1:35 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 25 min |
| Jul 9, 2:00 AM EDT | Special Weather Statement | FFC | Towns, White | 45 min |
| Jul 9, 3:42 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more | 16 hr |
| Jul 9, 12:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jul 9, 12:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 9, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 33 min |
| Jul 9, 1:39 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 9, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 28 min |
| Jul 9, 2:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 9, 2:06 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 9, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 29 min |
| Jul 9, 2:23 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 9, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 45 min |
| Jul 9, 2:34 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Jul 9, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jul 9, 2:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 9, 2:53 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jul 9, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 9, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 9, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe | 26 min |
| Jul 9, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Jul 9, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 31 min |
| Jul 9, 3:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 25 min |
| Jul 9, 4:07 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 9, 4:50 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 40 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Hancock | 47 min |
| Jul 9, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jul 9, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 9, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 12 min |
| Jul 9, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 43 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 9, 6:44 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 9, 6:48 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 9, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Meriwether, Troup | 3 min |
| Jul 9, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 40 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.